MathSciNet Relay Station
MathSciNet bibliographic data
MR805869 65M05 (76-08 76B15)
Bona, J. L.; Pritchard, W. G.; Scott, L. R. Numerical schemes for a model for nonlinear dispersive waves. J. Comput. Phys. 60 (1985), no. 2, 167–186.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement